Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has loose motion, green stools. Given Spasrin and Walamycin. Any suggestion?

hello sir iam from india my son is suffering from loose motion from last 4 days. motion colour is green and around 10 to 14 time he passed the motion .currently medicine are given to him are spasrin, walamycin orozinc, piplar lactovit ds, and many more more antibiotic with the help of drip of glucose ,we are not giving him any thing from the mouth thats why he is crying alot plz help us ig any suggestion id is YYYY@YYYY
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello there
first thing i would like to know the age of the child in question as the approach would be different in a very small child and an elder one, are there any other symptoms associated with loose motions and the reason for not giving anything orally.
the case as i can understand from your description is that of acute gastroenteritis and in such cases there is no role of any antibiotic if its not dysentery (that is if the stool is associated with blood or mucous). or the child is having any systemic infection rather than simple diarrhea only.

anyway, i would like you to discuss this case with the treating pediatrician, and try to know the reason for this much of antibiotics and not being fed orally.

even if the motion is not controlled, if the child is not vomiting and there is no any surgical cause he should be fed and at least liquid like ORS or home made fluid drinks can be given. and if tolerated well this will also improve diarrhoea.
generally these illnesses are caused by virus and some bacteria, and subside by themselves only with symptomatic treatment fluid replacement. zinc syrup is of help as it reduces the duration of diarrhoea by few days and a can see it being prescribed to you. so you can continue this

any further advice you need you can post to me. thanks
Answered: Sun, 18 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor